# SDR AALA202408092313

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 64,214 hours, 37,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDIMG RIGHT FORWARD DOOR INDICATOR INDICATED OPEN WHEN THE DOOR WAS CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
